# SDR AALA20010488

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 36B BROKEN WIRES.  REPAIRED EMERGENCY EXIT LIGHT WIRES AT SEAT 36B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
